CSpace
anewdetectingmethodforconditionsofexistenceofhopfbifurcation
Shen JQ(沈家骐)1; Jing ZJ(井竹君)2
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:1Pages:79
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38475
Collection中国科学院数学与系统科学研究院
Affiliation1.山东大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shen JQ,Jing ZJ. anewdetectingmethodforconditionsofexistenceofhopfbifurcation[J]. actamathematicaeapplicataesinica,1995,11(1):79.
APA 沈家骐,&井竹君.(1995).anewdetectingmethodforconditionsofexistenceofhopfbifurcation.actamathematicaeapplicataesinica,11(1),79.
MLA 沈家骐,et al."anewdetectingmethodforconditionsofexistenceofhopfbifurcation".actamathematicaeapplicataesinica 11.1(1995):79.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[沈家骐]'s Articles
[井竹君]'s Articles
Baidu academic
Similar articles in Baidu academic
[沈家骐]'s Articles
[井竹君]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[沈家骐]'s Articles
[井竹君]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.